MAUDE Adverse Event Report: TIDI PRODUCTS, LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT

TIDI PRODUCTS, LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT
Model Number 8283
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
We received a fda medwatch complaint on product # 8283 from unknown user.It is stated that a posey bed alarm was placed on a trauma patient and the alarm did not sound when the patient tried to exit the bed.This resulted in a fall from the bed.It is designated as a serious injury.The reporter has decided to remain anonymous.Date of the report is (b)(6) 2023.Reported initially by brenda ammonette reg/comp manager.920-279-7744 or e-mail at bammonette@tidiproducts.Com.Lot # 2144t217.Information given was extremely limited.
 
Additional Manufacturer Narrative
The tidi regulatory compliance manager received an email from the fda original letters stating that the fda received a medical device report from a reporter who elected not to be identified concerning the tidi 8283 bed sensor pad.This event is reported solely on the medwatch information provided by the fda.An investigation of similar complaints revealed several potential causes, including damages to either the alarm sensor receptacle or the sensor rj-11 clip.Damage to the sensor receptacle can cause the pins inside to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit with the receptacle, allowing for movement to affect the function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.Without the return of the device reported issue could not be confirmed.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file number 2023-00348 mdr report number mw5114480.

Brand Name
ALARM SENSOR, 30-DAY BED SENSOR PAD
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16811821
Report Number2182318-2023-00030
Device Sequence Number20351694
Product Code KMI
UDI-Device Identifier10190676004376
UDI-Public10190676004376
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8283
Device Catalogue Number8283
Device Lot Number2144T217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown